# SDR FDEA201212224362

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828622300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE CLEVIS ADAPTER AT FR 58 BETWEEN SEAT TRACKS 2R AND 3R, HAS CORROSION INSIDE OF TRACK.   REMOVED LEVEL 1 CORROSION ON CLEVIS ADAPTER AT FR 58 BETWEEN SEAT TRACK 2R AND 3R IAW FSRM 51-74-10, PG 205, PARA 3.  FOUND THE CLEVIS ADAPTER TO BE OUT OF LIMITS FSRM 53-10-15, PG 104.  R & R CLEVIS ADAPTER AT FR 58 BETWEEN SEAT TRACK 2R AND 3R IAW FSRM 51-40-20 AND 51-72-10.  REPROTECTED AREA IAW FSRM 51-75-10, PG 203 AND 204.
